Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Have advanced prostrate cancer, abdomen discomfort, ct scan shows nothing, goes toilet more. IBS?

my husband has advanced prostrate cancer and has been getting a lot of discomfort in his upper abdomen and his right side lower abdomen. he has just had a gastroscopy done and a ct scan of his abdomen he was told they didnt find any thing sinister but he still goes to toilet 3/4 times daily but not every day, do you think he could have ibs?
Asked On : Wed, 17 Apr 2013
Answers:  1 Views:  17
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Oncologist, Surgical 's  Response
Dear Ma'am,

Sorry to hear about your husband's problem. These problems can either be due to the cancer, which has been ruled out by Ct scan and an endoscopy. Other cause of this pain could be due to the medicines which he is receiving. It could also be irritable bowel syndrome but that is a diagnosis of exclusion and other causes should be ruled out before he starts taking treatment for the same.

Hoping for the best.
Answered: Wed, 17 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor